# SDR CA030330002

- Difficulty date: March 25, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2710 · Aileron Control System
- Part: Pulley
- Part number: 600908002
- Condition: Seized
- Location: Aileron Control
- Part time: 22,606 hours, 21,921 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) FLT CREW REPORTED A/P TRIM CAUTION MSG ACCOMPANIED WITH FLASHING 'A' ON THE PFD WHILE CLIMBING THROUGH 25,000 FT (OAT -25C). AFTER A/P WAS DISENGAGED, THE AILERONS WERE NOTABLY STIFF.  AN EMERGENCY WAS DECLARED AND THE CREW ELECTED TO DIVERT.UPON REACHING FL150 (OAT -14C), THE CREW REPORTED THAT THE AILERON MOVEMENT SUDDENLY RETURNED TO NORMAL AND THAT THE STIFFNESS WAS NO LONGER EVIDENT.  THE AIRCRAFT CONTINUED ON THE DIVERSION AND LANDED WITHOUT FURTHER INCIDENT. INSPECTION OF THE RIGHT WING CABLE RUN FOUND PULLY P/N 600-90800-2 AT WS 291.5 SEIZED.
